# SDR A301037

- Difficulty date: March 23, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N911WJ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7050
- Engine: Lyc LTS101650B1
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Manifold
- Part number: 430167601C
- Part serial: IWN16747
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON 12 MINUTE FLIGHT NR2 ENGINE.  FUEL MANIFOLD STARTED SLOW DRIP LEAK AT 10 OCLOCK NOZZLE.  MEDICAL CREW REPORTED STRONG SMELL OF FUEL ON SHORT FINAL.  PILOT GROUNDED AIRCRAFT MAINTENANCE INSPECTION AND FOUND LEAK.  MAIN RECOMMENDS INSTALLATION OF FLEXIBLE NOZZLE INTERCONNECT TUBE MAINIFOLDS LIKE MFG.
